MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG LIGHT; SURGICAL MESH
Catalog Number 0117080
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 11/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, 2 days post-implant of the bard/davol perfix plug light, the patient experienced foreign body sensation.It was reported that the patient continues postoperative anti-inflammatory treatment.Additional information has been requested.Based on the available information, no conclusion can be made.No lot number was provided; therefore, a review of the manufacturing records is not possible.
 
Event or Problem Description
As per nmpa (china fda): as reported, the patient was hospitalized for a right indirect inguinal hernia repair and was implanted with a bard/davol perfix light plug on (b)(6) 2021.It was reported that on (b)(6) 2021, the patient felt that the foreign body sensation at the patch implantation site and also the flexion and movement of the right lower limb were aggravated, there was no redness, swelling and pain, and the external dressing of the incision was dry and there was no exudation.It was also reported that the patient continues postoperative anti-inflammatory treatment.

Brand Name
PERFIX PLUG LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key13124785
Report Number1213643-2021-20495
Device Sequence Number19959702
Product Code FTL
UDI-Device Identifier00801741030970
UDI-Public(01)00801741030970
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0117080
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2021
Initial Report FDA Received Date12/31/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale